- Our cat Pye has developed a few small patches of dermatitis around her
nose and cheeks. The vet said this has nothing to do with HCM but I
wonder is any of the meds she is on could exacerbate this? This only
developed recently although she occasionally has had some mild feline
acne on her chin. Could it be related to her enlarged heart? She has
been on atenolol since May 2007, as well as CoQ10, taurine and
carnitine. Recently enalapril, lasix and plavix were added since her
HCM is much worse. Thanks--
- Hi Susan;
Has the forumal of the food you are feeding changed at all? What is the
weather like in your area? There are a few thoughts that come to mind such
as diet and atmospheric conditions affecting skin conditions, but I never
heard of heart meds or heart condition affecting around the facial area.
Pat and all the boys.
----- Original Message -----
From: "dshale1" <Dshale1@...>
>Could it be related to her enlarged heart?